# SDR BSYA2010003

- Difficulty date: January 8, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N27TT
- Make and model: Lear 35A
- Aircraft serial: 122
- Aircraft time: 25,776 hours, 23,865 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2327100
- Part serial: B081
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 13,329 hours, 13,329 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH GOING INTO DPA HAD NO RIGHT GEAR DOWN AND LOCK LIGHT, BLEW THE GEAR DOWN AND LANDED NO PROBLEMS.  REMOVED AND REPLACED DEFECTIVE LANDING GEAR ACTUATOR, OPS CHECKS GOOD.
